# SDR USAABB02213

- Difficulty date: December 28, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 607 - AFTER LANDING AT LAS FROM PIT, AIRCRAFT TAXIED TO THE GATE WITH NORMAL BRAKING UNTI A FEW FEET FROM PARKING AT THE GATE.  CREW REPORTED THERE WERE NO BRAKES UNTIL BRAKE PEDALS BOTTOMED AND GRABBED AT LAST SECOND.  MAINTENANCE INSPECTED AND OPERATED BRAKES.  ALL PRESSURES WERE NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
